×

Found 1,472 Documents (Results 1–100)

Transcendence of \(p\)-adic values of generalized hypergeometric series with transcendental polyadic parameters. (English. Russian original) Zbl 07735230

Dokl. Math. 107, No. 2, 109-111 (2023); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 510, 29-32 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Novel Formulas for B-Splines, Bernstein Basis Functions and special numbers: Approach to Derivative and Functional Equations of Generating Functions. arXiv:2311.10124

Preprint, arXiv:2311.10124 [math.CA] (2023).
BibTeX Cite
Full Text: DOI arXiv

Arithmetic properties of the values of generalized hypergeometric series with polyadic transcendental parameters. (English. Russian original) Zbl 1510.11126

Dokl. Math. 106, No. 2, 386-397 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 506, 95-107 (2022).
MSC:  11J81 11J85 11J91
PDFBibTeX XMLCite
Full Text: DOI

New problems in the theory of transcendental polyadic numbers. (English. Russian original) Zbl 1503.11101

Dokl. Math. 106, No. 1, 265-267 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 505, 63-65 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference